# SDR 20000511AP017

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL RETAINER CHANNEL CORRODED, LOCATED AT TRAILING EDGE OF RIGHT OUTBOARD MID FLAP.  REMOVED RETAINER CHANNEL IAW 51-30-2 PAGE 3.  FABRICATED NEW RETAINER CHANNEL IAW 51-10-1 PAGE 1.  TREATED AND PRIMED IAW 51-10-2 PAGE 4.  INSTALLED NEW RETAINER CHANNEL IAW 51-30-3 PAGE 2.  (M)
